# SDR FDEA202206231528

- Difficulty date: June 23, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 87,265 hours, 19,523 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD FIXED LEADING EDGE COMPARTMENT STATION XOS 760 BEADED   DOUBLER CRACKED. RIGHT HAND WING OUTBOARD FIXED LEADING EDGE COMPARTMENT STATION XOS 760   DOUBLER REPAIR CARRIED OUT AS PER SRM 57-40-02-2R REPAIR 15 FIGURE 203. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
